MAUDE Adverse Event Report: INTERVASCULAR SAS HEMASHIELD WOVEN DOUBLE VELOUR FABRIC; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE

INTERVASCULAR SAS HEMASHIELD WOVEN DOUBLE VELOUR FABRIC; PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Model Number M002000196240
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/21/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported to intervascular that it was noticed water marks on a hemashield patch with ref.M002000196240 and lot number 24f19 prior to using it on a patient.No harm on the patient and no additional time added to the procedure were reported.Subsequently, another patch with the same product reference and lot number was pulled from the shelf, and water marks were observed before it was removed from the sterile package.A total of 9 hemashield patches with the same reference (m002000196240) and lot number (24f19) were pulled from the shelf.It should be noted that this emdr is part of a serie of 9 emdrs involving 9 hemashield patches with different serial numbers.
 
Additional Manufacturer Narrative
(10/3233) it was reported that the product is available for investigation, it should be returned to intervascular for examination.(4101/3233) eight other devices from the same lot number 24f19 will be returned from the customer and will undergo a visual inspection.(4109/3233) the review of historical data indicated that one other similar complaint (b)(4) was reported by the same customer, involving another product with same product reference and from the same lot number 24f19.The investigation is still ongoing.(11/3233) two retention samples were selected from the same sterilization lot number with the same fabric type (woven) and the same coating parameters as the involved product.A visual inspection of the retention samples is ongoing.(11) the investigation is still ongoing.A follow-up report will be sent upon completion of the investigation.
 
Additional Manufacturer Narrative
(10/3233) the involved device was returned to intervascular for examination.A visual inspection of device will be performed.(4101/3233) eight other devices from the same lot number 24f19 were returned from the customer and will undergo a visual inspection.(11/213) two retention samples were selected from the same sterilization lot number with the same fabric type (woven) and the same coating parameters as the involved product.A visual inspection of the retention samples was performed by a qualified quality control technician and the team manager.It was concluded that the samples are in compliance with the product specifications.(11) the investigation is still ongoing.A follow up report will be sent upon completion of the investigation.
 
Event or Problem Description
Complaint #(b)(4).
 
Event or Problem Description
Complaint #(b)(4).
 
Additional Manufacturer Narrative
(4101/213) the involved device was returned to intervascular.A visual inspection was performed by the team lead of quality control, production supervisor and the quality assurance supervisor.The inspection results are the following: 2 out of 9 patches (sn (b)(6), sn (b)(6) were received opened.The opened products were inspected and showed slight yellow and shiny collagen marks without thickening.It was concluded that the inspected devices are conform to the product specifications.(4109/213) the review of historical data indicated that another similar complaint (b)(4), mfg emdr #(b)(4)) about stain on the patch for lot number 24f19 was reported by the same customer on a different date.The investigation of complaint #(b)(4) concluded that the product is in compliance with the product specifications.(67) the conducted investigation suggests that the returned products are in compliance with the product specifications.

Brand Name
HEMASHIELD WOVEN DOUBLE VELOUR FABRIC
Common Device Name
PATCH, PLEDGET AND INTRACARDIAC, PETP, PTFE, POLYPROPYLENE
Manufacturer (Section D)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR  13705
Manufacturer (Section G)
INTERVASCULAR SAS
zone industrielle athelia i
la ciotat 13705
FR   13705
Manufacturer Contact
clemence vaneenoge
zone industrielle athelia i
la ciotat 13705
FR   13705
442084646
MDR Report Key20493455
Report Number1640201-2024-0000020
Device Sequence Number17195696
Product Code DXZ
UDI-Device Identifier00384401018810
UDI-Public(01)00384401018810
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K955349
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/13/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM002000196240
Device Catalogue NumberM002000196240
Device Lot Number24F19
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Supplement Date Received by Manufacturer10/23/2024
11/26/2024
Initial Report FDA Received Date10/21/2024
Supplement Report FDA Received Date11/20/2024
12/13/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/19/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown